By Topic

Optimal control of systems represented by differential-integral equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
M. Connor ; Loughborough University of Technology, Loughborough, England

Necessary conditions for the optimal control of a system represented by a differential-integral equation are derived. It is shown how these conditions may be applied in the study of isoperimetric and sensitivity problems.

Published in:

IEEE Transactions on Automatic Control  (Volume:17 ,  Issue: 1 )